# SDR DALA2024110410614

- Difficulty date: November 3, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 15,822 hours, 1,868 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 PRIOR TO DEP, LEVER MOVED ARMED BUT REMAINS "SLIDE DISARMED" ON FAP. ALSO "SLIDE" NOT IN VIEW AT DOOR PAGE. CORRECTIVE ACTION: FOUND OPEN WIRE BETWEEN 1352VC PIN C AND 2536VCA PIN 24. REPAIRED THIS WIRE PER AIRBUS ESPM 20-43-11. OK FOR SERVICE. (6157124)
